# SDR SWAA2024112060775

- Difficulty date: November 17, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 50,611 hours, 30,853 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR VAPOR BARRIER HAS A DIAGONAL 4' CRACK AT 33LBL; BETWEEN 2' TO 6 ' FROM LOWER END.<[01] FOUND ADDITIONAL DAMAGE IN VAPOR BARRIER EXTENDING UPWARDS FURTHER THAN NOTED WRITE UP. REF N/R TTG8Q00X43UL FOR CORRECTIVE ACTION.;[02] FOUND ADDITIONAL DAMAGE IN VAPOR BARRIER EXTENDING UPWARDS FURTHER THAN NOTED WRITE UP. REF N/R TTG8Q00X43UL FOR CORRECTIVE ACTION.
